# SDR MLJA2016F00038

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N421HP
- Make and model: Cessna 421C
- Aircraft serial: 421C0831
- Aircraft time: 10,222 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99100499
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,222 hours
- Component part number: 99100499
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT WAS CLIMBING THROUGH 11,000 WHEN WINDSIELD DELAMINATED AND SPIDER CRACKED.  PILOT MADE A PRECAUTIOANARY LANDING.
